Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2015, Article ID 719173, 8 pages
http://dx.doi.org/10.1155/2015/719173
Research Article

Spatial Rotation of the Fractional Derivative in Two-Dimensional Space

Department of Physics, United Arab Emirates University, Al Ain, UAE

Received 27 May 2015; Accepted 12 July 2015

Academic Editor: Soheil Salahshour

Copyright © 2015 Ehab Malkawi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ehab Malkawi, “Spatial Rotation of the Fractional Derivative in Two-Dimensional Space,” Advances in Mathematical Physics, vol. 2015, Article ID 719173, 8 pages, 2015. https://doi.org/10.1155/2015/719173.